New algorithm for observer error linearization with a diffeomorphism on the outputs

Boutat, Driss, Benali, Abderraouf, Hammouri, Hassan and Busawon, Krishna (2009) New algorithm for observer error linearization with a diffeomorphism on the outputs. Automatica, 45 (10). pp. 2187-2193. ISSN 0005-1098

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/j.automatica.2009.05.030

Abstract

In this paper, we give the necessary and sufficient conditions that guarantee the existence of a diffeomorphism which allows one to transform a multi-output nonlinear dynamical system into a normal observable canonical form. In particular, we propose an algorithm that permits one to derive such diffeomorphism. The main feature of the canonical form is that it is obtained by allowing a diffeomorphism on the outputs and it also allows one to design an observer with linear error dynamics. We first consider multi-output nonlinear dynamical system without inputs. We then extend the results obtained to multi-output nonlinear dynamical system with inputs.

Item Type: Article
Uncontrolled Keywords: nonlinear observers, observable canonical form
Subjects: H900 Others in Engineering
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: EPrints Services
Date Deposited: 10 Sep 2009 08:38
Last Modified: 10 Aug 2015 11:27
URI: http://nrl.northumbria.ac.uk/id/eprint/113

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence